# SDR YENA201811073756

- Difficulty date: November 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,171 hours, 21,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 54-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO PIT AT ENTRANCE DOOR SILL FROM FRAME 52 TO 56; REMOVED AND REPLACED CORRODED DOOR SILL AS PER SRM REF 51-42-11 PAR. 2.E  STEPS 2 & 4  AND 51-73-11
